Health Information provided by

Articles 1-10 of 18 currently displayed. Use the Search, Topic and A-Z options below to refine your search further.
Search Articles*   Search Tips
  Back to Main Page

Complete Index | Disease | Injury | Nutrition | Poison | SpecialTopic | Surgery | Symptoms | Test
All  [0-9]  A  B  C  D  E  F  G  H  I  J  K  L  M  N  O  P  Q  R  S  T  U  V  W  X  Y  Z  

Reference Index Acetaminophen and codeine overdose 09/30/2009
Acetaminophen (Tylenol) and codeine is a prescription pain medicine. It is a narcotic, which means it has the potential to relieve pain while making you feel sleepy. Acetaminophen and codeine overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication. This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
Reference Index Acetaminophen overdose 02/03/2009
Tylenol overdose; Paracetamol overdose Poisonous Ingredient: Where Found: Acetaminophen is found in a variety of over-the-counter and prescription pain relievers.
Reference Index Acetone poisoning 09/29/2009
Dimethyl formaldehyde poisoning; Dimethyl ketone poisoning; Nail polish remover poisoning Poisonous Ingredient: Acetone; Dimethyl formaldehyde; Dimethyl ketone Where Found: Fingernail polish remover Some cleaning solutions Some glues, including rubber cement Some lacquers Note: This list may not be all-inclusive.
Reference Index Adrenergic bronchodilator overdose 10/01/2009
Adrenergic bronchodilators are inhaled medicines that help open up the air passages. They are used to treat asthma and chronic bronchitis. Adrenergic bronchodilator overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication. This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
Reference Index Aftershave poisoning 01/26/2010
Aftershave is a lotion, gel, or liquid applied to the face after shaving. It is often used by men. This article discusses the harmful effects from swallowing aftershave products. This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222. Poisonous Ingredient: Ethyl alcohol Isopropyl alcohol (isopropanol) Note: This list may not be all-inclusive.
Reference Index Aloe 01/27/2010
Skin and sunburn treatments Poisonous Ingredient: Aloe Aloin Where Found: Aloe is found in many different products, including: Burn medications Cosmetics Hand creams Symptoms: Breathing difficulty (from breathing in the substance) Diarrhea Loss of vision Rash Severe abdominal pain Skin irritation Throat swelling (which may also cause breathing difficulty) Vomiting Home Treatment: Stop using the product.
Reference Index Aminophylline overdose 02/03/2009
Aminophylline or theophylline are medicines used to prevent and treat wheezing and other breathing difficulties caused lung diseases such as asthma. Aminophylline or theophylline overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of these medications. This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
Reference Index Amitriptyline and perphenazine overdose 01/20/2010
Amitriptyline and perphenazine is a combination drug that is sometimes prescribed for patients with depression, agitation, or anxiety. Amitriptyline and perphenazine overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication. This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
Reference Index Amitriptyline hydrochloride overdose 01/19/2010
Amitriptyline hydrochloride is a type of prescription medicine called a tricyclic antidepressant. Amitriptyline hydrochloride overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication. This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
Reference Index Ammonia poisoning 07/20/2009
Ammonia is a strong, colorless gas. If the gas is dissolved in water, it is called liquid ammonia. Poisoning may occur if you breathe in ammonia. Poisoning may also occur if you swallow or touch products that contain very large amounts of ammonia. This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
Result Pages:
[1]
[2]

Greater Baltimore Medical Center | 6701 North Charles Street | Baltimore, MD 21204 | (443) 849-2000 | TTY (800) 735-2258
© 2014  GBMC. This website is for informational purposes only and not intended as medical advice or a substitute for a consultation with a professional healthcare provider.